# SDR DXTA200601407

- Difficulty date: May 26, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N933QS
- Make and model: Cessna 750
- Aircraft serial: 7500133
- Aircraft time: 5,249 hours, 3,251 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 73838433
- Part serial: 200012230
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING ENGINE START WE SMELLED A VERY STRONG, PUNGENT ENVIROMENTAL ODOR.  SUSPECT COCKPIT PAC FAILURE. VERIFIED COCKPIT PAC FAILED.REMOVED AND REPLACED COCKPIT ACM IAW MM 21-51-00. OPERATIONAL AND LEAK CHECK GOOD.
